# SDR DALA2019081324745

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1218181) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BTW BS 767 TO BS 787 AT LEVEL S-27 R AT AFT CARGO COMPARTMENT. REPLACED WEB (INTERCOSTAL ) LOCATED BTW.BS 767 TO BS 787AT LEVEL STR. 27R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM G SRM 51-40-02 DWG 146A8130 REV.B.
